# SDR AALA202107263036

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,977 hours, 6,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM27173
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE ON MECHANISM PERCUSION SPRING ON DAMPER AT 831 DOOR. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
